# SDR HEEA080716

- Difficulty date: August 7, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001423109
- Part serial: 278
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ACTUATOR INOPERATIVE.
